# SDR CALA0001486

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7637813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STA 1446 LONG 6R IS CRACKED 1 INCH.  REMOVED CRACKED LONGERON.  FABRICATED AND INSTALLED NEW LONGERON PER SRM 53-02, 51-10-4 AND 51-10-3.
